# SDR V0XD202001090001

- Difficulty date: December 7, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N508GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 41,501 hours, 31,917 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316353
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 HAS SIGNS OF CORROSION BETWEEN F.S. 310 AND F.S. 319. CORRECTIVE ACTION: REMOVED AND REPLACED STRINGER 27 IAW CRJ700 SRM 51-40-11, 51-25-06, 51-42-21, 51-23-00, 51-40-11, 51-42-06, 51-21-03, 51-25-16-001-001-A01 TR51-0065.
